We introduce a special kind of partial sum families, which we call equisizable partial sum families, that can be used to obtain directed strongly regular graphs admitting a semiregular group of automorphisms. We give a construction of an infinite family of equisizable partial sum families depending on two parameters that produce directed strongly regular graphs with new parameters. We also determine the automorphisms group of the associated directed strongly regular graphs in terms of the parameters.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Araluze, A., Kutnar, K., Martínez, L., Marušič, D.: Edge connectivity in difference graphs and some new constructions of partial sum families. European J. Combin. 32, 352–360 (2011)
Araluze, A., Kovács, I., Kutnar, K., Martínez, L., Marušič, D.: Partial sum quadruples and bi-Abelian digraphs. J. Combin. Theory Ser. A 119, 1811–1831 (2012)
Bose, R.C.: Strongly regular graphs, partial geometries and partially balanced designs. Pacific J. Math. 13, 389–419 (1963)
de Resmini, M.J., Jungnickel, D.: Strongly regular semi-Cayley graphs. J. Algebraic Combin. 1, 171–195 (1992)
Duval, A.: A directed graph version of strongly regular graphs. J. Combin. Theory Ser. A 47, 71–100 (1988)
Gyürki, Š.: Infinite families of directed strongly regular graphs using equitable partitions. Discrete Math. 339, 2970–2986 (2016)
Kovács, I., Malnič, A., Marušič, D., Miklavič, Š.: Transitive group actions: (im)primitivity and semiregular subgroups. J. Algebraic Combin. 41, 867–885 (2015)
Kutnar, K., Marušič, D., Miklavič, Š., Šparl, P.: Strongly regular tri-Cayley graphs. European J. Combin. 30, 822–832 (2009)
Malnič, A., Marušič, D., Šparl, P., Frelih, B.: Symmetry structure of bicirculants. Discrete Math. 307, 409–414 (2007)
Martínez, L., Araluze, A.: New tools for the construction of directed strongly regular graphs: difference digraphs and partial sum families. J. Combin. Theory Ser. B 100, 720–728 (2010)
Martínez, L.: Strongly regular m-Cayley circulant graphs and digraphs. Ars Math. Contemp. 8(1), 195–213 (2015)
Milies, C.P., Sehgal, S.K.: An Introduction to Group Rings. Kluwer, Dordrecht (2002)
Ramras, M., Donovan, E.: The automorphism group of a Johnson graph. SIAM J. Discrete Math. 25, 267–270 (2011)
We would like to thank the anonymous referees for valuable comments and suggestions.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
Luis Martínez was supported by the Basque Government Grant IT974-16 and by the UPV/EHU and Basque Center of Applied Mathematics, grant US18/21. The work of István Kovács was supported in part by the Slovenian Research Agency (Research Program P1-0285 and Research Projects N1-0032, N1-0038, N1-0062, J1-6720, J1-7051, J1-9108). The work of Klavdija Kutnar was supported in part by the Slovenian Research Agency (Research Program P1-0285 and Research Projects N1-0032, N1-0038, J1-6720, J1-6743, J1-7051, J1-9110), in part by WoodWisdom-Net\(+\), W\(^3\)B, and in part by NSFC Project 11561021. The work of Dragan Marušič was supported in part by the Slovenian Research Agency (I0-0035, Research Program P1-0285 and Research Projects N1-0032, N1-0038, N1-0062, J1-5433, J1-6720, J1-7051, J1-9108) and in part by H2020 Teaming InnoRenew CoE (Grant No. 739574).
About this article
Cite this article
Grande, R., Kovács, I., Kutnar, K. et al. Equisizable partial sum families. J Algebr Comb 51, 273–296 (2020). https://doi.org/10.1007/s10801-019-00875-w
- Directed strongly regular graphs
- Groups of automorphisms
- Partial sum families